# SDR CALA2025040903662

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 53,725 hours, 19,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN FLT DECK ON TAKEOFF FOR ABOUT 1 MINUTE THEN CLEARED OUT . FA IN CABIN DID NOT SMEL DEBRIEFED CREW AND THEY STATED A ACRID, POSSIBLE HYD FLUID SMELL ON PULLING TAKEOFF POWER AND SMELL DISSIPATED ON CLIMB AND THEN WAS GONE AND NEVER CAME BACK.   FAÂ€™S HAD NO SMELL IN CABIN AND RULES OUT LAV OR GALLEY ISSUE.  CREW BELIEVED SMELL WAS FROM #1 ENGINE. NEED TO FOLLOW TASK 05-51-26-800-801-C1 IN AMM.  BELOW IS SMOKE/ODOR IN PLANE QUESTIONARE. PER PAUL CASAL TOMC, HIGH POWER RUN WILL BE NEEDED AFTER INSPECTION HAS BEEN ACCOMPLISHED FOR ODOR IN FLT DECK. INSPECTED FLIGHT DECK CB'S AND FOUND NO TRIPPED OR ABNORMAL CB'S.   INSPECTED NOSE COMPARTMENT E&E FOR ANY BURNT COMPONENTS OR DAMAGED WIRES OR TRIPPED CB'S AND NO ABORMALITIES FOUND. INSPECTED E&E COMPARTMENT FOR ANY TRIPPED CB'S OR DAMAGED OR BURNT WIRES OR COMPONENTS AND FOUND NO ABNORMALITES.  REF AMM TASK 05-51-26-800-801-C1. PER TOMC, HIGH POWER RUNS WILL NOT BE REQUIRED. REF LP 4422888 AND 4422938 FOR ACTION TAKEN. REPLACED #1 PACK RECIRC FILTER PER MM 21-25-01. ACP PACK BURN OUT PER MM21-00-01 WITH ENGINES RUNNING FOR 10 MINUTES, NEVER HAD ANY FOUL SMELLS IN COCKPIT OR CABIN.
